# SDR CALA2017081802708

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE R2 DOOR FOUND INOPERATIVE.   TROUBLESHOT AND FOUND A FUSE TO BE BAD, REMOVED AND REPLACED FUSE IN THE POWER SUPPLY M732, OPS TESTED GOOD IAW WDM 33-51-13, AND AMM 33-51-07-962-071.
